Essentially Minimal Closed Sets in Multiple-Valued Logic

Hajime MACHIDA  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E64   No.4   pp.243-245
Publication Date: 1981/04/25
Online ISSN: 
Print ISSN: 0000-0000
Type of Manuscript: PAPER
Category: Miscellaneous
Keyword: 


Full Text: PDF(218.2KB)
>>Buy this Article


Summary: 
The concept of essential minimality for closed sets of multiple-valued logical functions is introduced and studied. Principal results include: (1) any essentially minimal closed set can be generated by a single function and (2) the number of essentially minimal closed sets is finite.